Medicines defect noticeMHRA
Max Healthcare Paracetamol 500 mg Capsules defect notice over a labelling error
Max Remedies has identified an infrequent printing error relating to the Braille text printed on the cartons of various batches of this product.
Check your product
Only products that match these details are covered. Have your pack in front of you.
29 identifiers listed for this notice.
Max Healthcare Paracetamol 500 mg Capsules 16 Capsule Pack
- Batch codePrinted on the pack, often next to the date mark. It may start with L or LOT.
- EG22PAA040
- EG22PAA041
- EG23PAA001
- EG23PAA002
- EG23PAA003
- EG23PAA004
- EG23PAA005
- EG23PAA006
- EG23PAA010
- EG23PAA011
- EG23PAA012
- EG23PAA013
- EG23PAA014
- EG23PAA015
- EG23PAA016
- EG23PAA017
- EG23PAA018
- EG23PAA019
- EG23PAA020
- EG23PAA021
- Product licenceThe PL number on the carton.
- PL 31308/0004
- ExpiryOn the carton, blister or label.
- Nov 2025
- Dec 2025
- Feb 2026
- April 2026
- First distributedOn the product, its label or its packaging.
- March 2023
- May 2023
- June 2023
- July 2023
What to do now
There is an error on the label, carton or patient leaflet for Max Healthcare Paracetamol 500 mg Capsules.
- Keep taking your medicine unless a healthcare professional tells you otherwise.
- Check the batch number and expiry date on your pack against the list on this page.
- If it matches, your pharmacist can swap it or arrange an alternative.
- Report suspected side effects to the MHRA Yellow Card scheme.
Why it matters. Wrong strengths, expiry dates or dosing instructions on a pack can lead to the medicine being taken incorrectly, even though the medicine itself is fine.
Symptoms and when to get help
Look out for
- a side effect you have not had before
- your condition not being controlled as well as usual
Get help urgently
- signs of a severe allergic reaction, such as swelling of the face or throat or difficulty breathing — call 999
- if you feel unwell and are worried, speak to a pharmacist, your GP or NHS 111
This is general information based on NHS public guidance, not medical advice. In an emergency call 999. For urgent advice use NHS 111 (NHS 24 on 111 in Scotland) or, in Northern Ireland, your GP or out-of-hours service.
Replacements and prescriptions
If your pack is affected, your pharmacy can usually exchange it for an unaffected batch or another suitable product. Prescription medicines are replaced through your pharmacy or prescriber; you do not need to buy a new supply yourself.
Many recalls are made at pharmacy or wholesaler level and do not require patients to act. The notice says which level applies.
From the official notice
Published by the Medicines and Healthcare products Regulatory Agency (EL(23)A/37). Quoted as issued.
Summary
Max Remedies has identified an infrequent printing error relating to the Braille text printed on the cartons of various batches of this product.
The risk
MDR number MDR 191-09/23 Company name
Advice for healthcare professionals
We would advise that blind and/or partially sighted patients are instructed to follow the directions outlined in the PIL as normal and if there are concerns, they should consult with their carer, or alternatively contact Max Remedies. The quality of the capsules is not impacted by this defect and all written information on the packs is correct.
Blind and/or partially sighted patients are advised that these are Paracetamol 500 mg Capsules and should be taken as directed in the PIL. If there are concerns, consult with your carer, or alternatively contact Max Remedies. The quality of the capsules is not impacted by this defect.
Patients who experience adverse reactions or have any questions about the medication should seek medical attention. Any suspected adverse reactions should also be reported via the MHRA Yellow Card scheme .
Advice for patients
Blind and/or partially sighted patients are advised that these are Paracetamol 500 mg Capsules and should be taken as directed in the PIL. If there are concerns, consult with your carer, or alternatively contact Max Remedies. The quality of the capsules is not impacted by this defect.
Patients who experience adverse reactions or have any questions about the medication should seek medical attention. Any suspected adverse reactions should also be reported via the MHRA Yellow Card scheme .
Open the MHRA notice
Questions
Why has Max Healthcare Paracetamol 500 mg Capsules been recalled?
There is an error on the label, carton or patient leaflet for Max Healthcare Paracetamol 500 mg Capsules. Wrong strengths, expiry dates or dosing instructions on a pack can lead to the medicine being taken incorrectly, even though the medicine itself is fine.
How do I know if my medicine is affected?
Compare the batch code, product licence, expiry and date code on your pack with the details listed under “Check your product” on this page. Only items that match are covered by the notice.
What should I do now?
Keep taking your medicine unless a healthcare professional tells you otherwise. Check the batch number and expiry date on your pack against the list on this page.
Do I need a new prescription?
If your pack is affected, your pharmacy can usually exchange it for an unaffected batch or another suitable product. Prescription medicines are replaced through your pharmacy or prescriber; you do not need to buy a new supply yourself. Many recalls are made at pharmacy or wholesaler level and do not require patients to act. The notice says which level applies.